I really need a good moan about steroids as I feel they are really ragging me down at th moment and everywhere Iturn to get some help about my issues turns out to be fruitless.
The whole of the top half of my body is completely swollen I can hardly turn around and even moving onto myback and sides in bed is difficult - I have to grab my husband or furniture to help me! The right hand side of my face is completely swollen and it looks like I've been punched (my tumour is right frontal), my glasses don't fit properly anymore and are very tight and uncomfortable to wear. My eyes are very sunken into my face and I can hardly bear to look at myself. My face is getting very hairy I'm starting to look like a werewolf! Talking is difficult like I've had dental work. I have ragular back aches throughout the day. My feet and ankles are swollen and my knees are starting to feel like they are going the same way now
. I am having dificulty in taking tops off/ on and even brushing my hair because of the swelling in my shoulders/ back. I have a big lump on my neck which makes sleeping uncomfortable on top of everything else. I should mention I have been on a high dose of steroids for 2 1/2 months now (16mg a day at the most for at least a month) and I started my chemo/ radio for 6 weeks yesterday and although they are coming down (i am on 8mg a day now) I am still feeling the 'full' effects of them. Everytime I ask someone about it they ay they will find someone to check for me and I get no answer. I feel so fed up and in the grand scheme of things I know none of this should matter but it really is getting me down feeling/ seeing myself like this everyday. If anybody has experienced anything similar or knows way of dealing with this I would be so appreciatve o any advice/ support
Many thanks in advance
Lots of love and best wishes to all